Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Constant nose bleed, migraine, ear pain. What to do?

Hi, my dad has been getting constant nose bleeds for quite a few weeks now, he suffers from very bad migrains on one side of his head. He had a nose bleed tonight, and then started saying how his ear started hurting afterwards, and the pain then moved to the back of his head. He s not the type of person to go to the doctors
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for your query.
I think he needs consultation with doctor, because nose bleed needs evaluation.
It could be due to any systemic illness like Hypertension or any local cause, also the headache and old age favors hypertension most likely.
If so he needs any antihypertensive drug, that will solve all the problem.

For nose bleed to stop, just pinch the nose tightly for 3-4 min, apply ice cold water to nasal area.
Use normal saline nasal spray like nazone spray.

Many thanks, take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor